Jump to content

Dianablue: adverse events and Seroquel withdrawal


Dianablue

Recommended Posts

Hi everyone here is my history and current problems! Any advice would be much welcomed.

 

Paxil 5 years, cold turkey in January 2019


- reinstate Paxil January 2020 adverse reactions have pssd anhedonia until July 2020.
April 2020 begin 50 mg seroquel and 1 mg Xanax


June 2020 doc cold turkeyed me off Xanax


August 2020 take 2 cephalexin 500 mg. Horrific reaction. Akathisia for two months. Have symptoms similar to post finasterise syndrome. Regained emotions and sleep, stopped pacing around October 20,2020. Major mood swings and anger. Things are looking better but still feel very depressed.


November 10, 2020, doctor cold turkeyed me off of my seroquel 50 mg. Less mood swings but also noticing cognitive impairment, anhedonia, sleep quality and emotional numbing worsen over time since dropping. Once I hit the two week mark of withdrawal everything started to decline rapidly. 

 

finally December 2, 2020 able to get a refill for seroquel. Do I reinstate or is the damage done? My head feels like it’s going to explode and I have had horrible forhead headaches and feel numb. My sleep is poor and fragmented and I feel very little emotion. I fear reinstatement could make it worse but I don’t know. 
 

thsnks Diane 

 

Edited by ChessieCat
added spacing
Link to post
  • ChessieCat changed the title to Dianablue: adverse events and Seroquel withdrawal

Dianeblue is not sure what to do- seroquel and multiple ADR’s

 

Hello everyone,

 

I took Paxil 5 years and cold turkey in January 2019. I tried to reinstate Paxil January 2020 adverse reactions have pssd anhedonia until July 2020.i couldn’t sleep and in April 2020 I begin 50 mg seroquel and 1 mg Xanax. These to help me sleep. 


June 2020 doc cold turkeyed me off Xanax


August 2020 take 2 cephalexin 500 mg. Horrific reaction. Akathisia for two months. I Have symptoms similar to post finasterise syndrome. I Regained emotions and sleep, stopped pacing around October 20,2020. This was followed by Major mood swings and anger. Things are looking better but still feel very depressed.


November 10, 2020, doctor cold turkeyed me off of my seroquel 50 mg. I had Less mood swings but also noticing cognitive impairment, anhedonia, sleep quality and emotional numbing worsen over time. 


December 2, 2020 able to get a refill for seroquel. Do I reinstate or is the damage done? My head feels like it’s going to explode and I have had horrible forhead headaches and feel numb. Something horrible could happen and I’d feel nothing. This wasn’t the case a month ago. I have qeeg every week to track progress and it shows increased over firing everywhere, especially frontals lobe, lowered functional connectivity and slower transmission of information. This started after the seroquel was dropped. And declined quickly this past week after stabbing forehead headaches. I wake up every hour or two. It’s almost like those headaches stole my feelings. I felt very weird after. Should I reinstate or could this make things worse? I feel 1/4 alive right now. 

 

Edited by ChessieCat
added topic title
Link to post
  • Moderator

Welcome to SA, Dianablue.  I'm sorry you're feeling so bad.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.

 

Account Settings – Create or Edit a signature.

 

Reinstatement of a very small dose of the original drug is the only known method for alleviating withdrawal symptoms.  Reinstatement works most predictably within three months of your last dose, so you're still within the window.  The alternative is to wait it out until your system returns to homeostasis, but there is no way to predict how long that will take.  Because your system is sensitized from the adverse reactions and cold turkeys, it's important not to take too much, which can destabilize you further.  Please read:

 

About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic

 

If you decide to reinstate, I recommend reinstating 1mg Seroquel, no more.  It takes 4 days for the reinstated dose to reach full state in your blood stream and a few days more to register in the brain.  The following link gives information on how to get small, nonstandard doses of Seroquel.

 

Tips for tapering off quetiapine (Seroquel)

 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that are single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can complete your drug signature, ask questions and connect with other members.  We're glad you found your way here.

 

 

 

 

 
 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • Moderator Emeritus
2 hours ago, Dianablue said:

I only have a 50 mg tablet. I can only make it into 1/4 it seems.

 

Please see Post #3 (click on the link at the top of Post #1) in this topic about how to get the dose you need:

 

tips-for-tapering-off-seroquel-quetiapine

 

5 hours ago, Gridley said:

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.

 

Account Settings – Create or Edit a signature.

 

Please remember to create your drug signature.  Thank you.

 

Edited by ChessieCat

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from 17 Apr 2021:  Pristiq 0.2665mg  now holding each dose for 3 weeks

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post

Hi everyone, sorry I thought I created my drug signature.

 

I wanted to update. Since I’m so out of it, my mom has been helping me, she ended up giving me 5 mg instead of 1.mg. I got really hyper and intense tinnitus within 20 minutes of taking it and had akathisia, less intense than other episodes of akathisia I’ve had (literally had it for two months straight before) , but I felt wired. The following day I spent mostly pacing and crying (though I couldn’t really feel the sadness). I feel even more blunted and memory is worse now.  I am feeling a bit sleepy tonight and the akathisia has stopped, so I guess that’s good? Knock on wood. I must have kindled myself pretty badly though because I feel super blunted today and memory is way worse. 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy